I am about to be prescribed this medication after my liver ultrasound and fibrosis scan and wondering if I can continue to work and work-out. I am very active and eat healthy and was wondering if I can still keep the same regimen. I know it will be different for everyone, Just want to hear a general idea.
That depends on what if any side effects you get from the meds if you go side effect free then your schedule will be fine if you become lethargic and tired then obviously it will affect you in those ways look up and check-out side effects of your medication and wait and see and try to adjust.
Bnat66, The best question here is how well it affect you if you don't do the treatment. There are more people on here that the most they got was a headache. And you do have to drink a lot of water while on this medication. The thing with reading all the side effects is people get scared of the medication but almost everyone does very well when they make sure they make it to all their lab appointments and do not miss any of the pills that they have to take. and for sure stay positive much fewer side effects with these new ones than what they were trying years ago and turned out to not be very effective at all. And so far with this medication, you start to see a difference in your levels real soon. And the main thing is to try not to focus on every new feeling you get in your body. There is a good chance it has nothing to do with the medication. And depending on your levels in 8 to 12 weeks for most people you will be done with all of this. Best wishes for a quick recovery. Chuck1957
Thank you for the responses. Just wanted to give a quick follow up. So I had the liver ultrasound, fibroscan an bloodwork done and the doctor told me I have minimal liver scarring and would need only 8 weeks of treatment. he sent in the script and if approved by my insurance, it gets delivered to my house. Anyone know what happens if denied? You just have to live with it until you get deathly sick?
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2015 • 2 answers
Posted 20 Mar 2015 • 2 answers
Posted 22 Aug 2016 • 2 answers
Posted 15 Oct 2016 • 2 answers
Posted 28 Oct 2016 • 2 answers